RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 8, Pages 89–112 (Mi msb500)  

This article is cited in 8 scientific papers (total in 8 papers)

Elliptic operators in odd subspaces

A. Yu. Savin, B. Yu. Sternin

M. V. Lomonosov Moscow State University

Abstract: An elliptic theory is constructed for operators acting in subspaces defined by means of odd pseudodifferential projections. Index formulae for operators on compact manifolds without boundary and for general boundary-value problems are obtained. A connection with Gilkey's theory of $\eta$-invariants is established.

DOI: https://doi.org/10.4213/sm500

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:8, 1191–1213

Bibliographic databases:

UDC: 517.9
MSC: Primary 58J05, 58J20, 35S15; Secondary 58J50, 19K56
Received: 13.07.1999

Citation: A. Yu. Savin, B. Yu. Sternin, “Elliptic operators in odd subspaces”, Mat. Sb., 191:8 (2000), 89–112; Sb. Math., 191:8 (2000), 1191–1213

Citation in format AMSBIB
\Bibitem{SavSte00}
\by A.~Yu.~Savin, B.~Yu.~Sternin
\paper Elliptic operators in odd subspaces
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 8
\pages 89--112
\mathnet{http://mi.mathnet.ru/msb500}
\crossref{https://doi.org/10.4213/sm500}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1786418}
\zmath{https://zbmath.org/?q=an:0981.58018}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 8
\pages 1191--1213
\crossref{https://doi.org/10.1070/sm2000v191n08ABEH000500}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165473200011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034341556}


Linking options:
  • http://mi.mathnet.ru/eng/msb500
  • https://doi.org/10.4213/sm500
  • http://mi.mathnet.ru/eng/msb/v191/i8/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Savin A.Yu., Sternin B.Yu., “To the problem of homotopy classification of the elliptic boundary value problems”, Dokl. Math., 63:2 (2001), 174–178  mathnet  mathscinet  zmath  isi  elib
    2. Savin A., Schulze B.W., Sternin B., “On the homotopy classification of elliptic boundary value problems”, Partial Differential Equations and Spectral Theory, Operator Theory : Advances and Applications, 126, 2001, 299–305  mathscinet  zmath  isi
    3. Savin A., Schulze B.-W., Sternin B., “Elliptic operators in subspaces and the eta invariant”, $K$-Theory, 27:3 (2002), 253–272  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    4. Savin A., Schulze B.W., Sternin B., “The eta invariant and elliptic operators in subspaces”, Jean Leray '99 Conference Proceedings - the Karlskrona Conference in Honor of Jean Leray, Mathematical Physics Studies, 24, 2003, 373  mathscinet  zmath  isi
    5. Savin A., Sternin B., “The eta invariant and parity conditions”, Adv. Math., 182:2 (2004), 173–203  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    6. Savin A., Sternin B., “Pseudo differential subspaces and their applications in elliptic theory”, C(star)-Algebras and Elliptic Theory, Trends in Mathematics, 2006, 247–289  crossref  mathscinet  zmath  adsnasa  isi
    7. Jörg Seiler, “Ellipticity in pseudodifferential algebras of Toeplitz type”, Journal of Functional Analysis, 2012  crossref  mathscinet  isi  scopus  scopus
    8. Savin A. Sternin B., “Index of Elliptic Operators For Diffeomorphisms of Manifolds”, J. Noncommutative Geom., 8:3 (2014), 695–734  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:162
    Full text:57
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018